# SDR QXEA2013020100223

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85361516101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 31P, END FITTING AFT SIDE OF STA -18.25 IS CORRODED INSIDE THE BOLT HOLE.  REMOVED END FITTING IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. END FITTING FOUND OUT OF LIMITS IAW SRM 53-20-43-00-01.  MATCH DRILLED, ALODINED AND PRIMED NEW FITTING PN 85361516-101 IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED FASTENERS IAW SRM 51-40-15-02-01, 51-42-05-02-01.  APPLIED ALUMINIZED PAINT AND EXTERIOR TOP COAT IAW SRM 51-25-15-02-01.
